Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Euler $ \phi $ function for generalized integers


Author: E. M. Horadam
Journal: Proc. Amer. Math. Soc. 14 (1963), 754-762
MSC: Primary 10.43; Secondary 10.07
DOI: https://doi.org/10.1090/S0002-9939-1963-0152489-0
MathSciNet review: 0152489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43, 10.07

Retrieve articles in all journals with MSC: 10.43, 10.07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0152489-0
Article copyright: © Copyright 1963 American Mathematical Society